# SDR FDEA202111262935

- Difficulty date: November 26, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22909
- Aircraft time: 86,337 hours, 44,162 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stringer
- Condition: Corroded
- Location: N/A
- Stage of operation: UK
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

EXTERIOR FUSELAGE SKIN IS BUCKLED BETWEEN FASTENERS ON S-28L @ STATION 1468 AFTER FURTHER EVALUATION, "BUCKLE" IN SKIN FOUND TO BE TRAPPED FOD BETWEEN THE SKIN & STRINGER 28L NO   DAMAGE NOTED TO SKIN, ONLY STRINGER. REPAIRED STRINGER 28L IAW FEDEX EA # F-5310-T0365781 & B757   SRM 53-00-03-2R, FIGURE 201, REPAIR 2.
